Topological aspects of the Dvoretzky theorem

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We explore possibilities and limitations of a purely topological approach to the Dvoretzky theorem.

Original languageEnglish (US)
Pages (from-to)453-467
Number of pages15
JournalJournal of Topology and Analysis
Volume2
Issue number4
DOIs
StatePublished - Dec 2010

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Topological aspects of the Dvoretzky theorem'. Together they form a unique fingerprint.

Cite this